# SDR CALA9801388

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 PYLON TRAILING EDGE PANEL UPPER SKIN HOLES ELONGATED AND CRACKED.  THE PYLON UPPER SKIN WAS REMOVED, NEW SKIN WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-2, 51-10-4, 51-10-3, 51-30-2.
